cornea transplant. Now I have more joint pain, some new joint pain. Do you think from being off Arava? I was told to stay off Arava for 2 wks after transplant. Curious Mind
Naturally being off Arava/leflunomide is responsible for your joint pain, both new and old. Thank goodness you'll soon be back on it again. Since you sign as "Curious Mind," I'll tell you something else that's interesting... when my husband went through chemo and radiation, his RA swollen joints all returned to normal. It was amazing! Many months later, long after discontinuing the chemo and the radiation, the swelling slowly returned. Now you know another method of getting rid of RA's swollen joints!
- Arava Information for Consumers
- Arava Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arava (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Risperidone - How can I tell whether the pain & stiffness my knees is due to osteoarthritis or meds?
Posted 30 Jul 2011 • 2 answers
Can I stop Arava abruptly. I have been on remission for more than 4 years and my doctor has advised?
Posted 18 Dec 2011 • 1 answer
Posted 14 Dec 2012 • 2 answers
I have been taking Arava for about 2 weeks and found I was having terrible pain in my diaphram area?
Posted 22 Mar 2013 • 1 answer
Posted 27 Jan 2016 • 0 answers